Translator Disclaimer
April, 2007 On monochromatic solutions of equations in groups
Peter Cameron, Javier Cilleruelo, Oriol Serra
Rev. Mat. Iberoamericana 23(1): 385-395 (April, 2007).

Abstract

We show that the number of monochromatic solutions of the equation $x_1^{\alpha_1}x_2^{\alpha_2}\cdots x_r^{\alpha_r}=g$ in a $2$-coloring of a finite group $G$, where $\alpha_1,\ldots,\alpha_r$ are permutations and $g\in G$, depends only on the cardinalities of the chromatic classes but not on their distribution. We give some applications to arithmetic Ramsey statements.

Citation

Download Citation

Peter Cameron. Javier Cilleruelo. Oriol Serra. "On monochromatic solutions of equations in groups." Rev. Mat. Iberoamericana 23 (1) 385 - 395, April, 2007.

Information

Published: April, 2007
First available in Project Euclid: 1 June 2007

zbMATH: 1124.05086
MathSciNet: MR2351139

Subjects:
Primary: 05D10

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.23 • No. 1 • April, 2007
Back to Top